Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Limit linear series, the irrationality of $M_g $, and other applications


Authors: David Eisenbud and Joe Harris
Journal: Bull. Amer. Math. Soc. 10 (1984), 277-280
MSC (1980): Primary 14H10
DOI: https://doi.org/10.1090/S0273-0979-1984-15244-3
MathSciNet review: 733695
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] E. Arbarello, Weierstrass points and moduli of curves, Compositio Math. 29 (1974), 325-342. MR 360601
  • [B] A. Beauville, Prym varieties and the Schottky problem, Invent. Math. 41 (1977), 149-196. MR 572974
  • Corrado De Concini, David Eisenbud, and Claudio Procesi, Hodge algebras, Astérisque, vol. 91, Société Mathématique de France, Paris, 1982. With a French summary. MR 680936
  • [D] S. Diaz, Exceptional Weierstrass points and the divisor on moduli space that they define, Ph.D. thesis, Brown Univ. Providence, R.I., 1982.
  • D. Eisenbud and J. Harris, Divisors on general curves and cuspidal rational curves, Invent. Math. 74 (1983), no. 3, 371–418. MR 724011, https://doi.org/10.1007/BF01394242
  • [E-H2] D. Eisenbud and J. Harris, A short proof of the Brill-Noether theorem, Proc. Ravello Conf. Algebraic Geometry.
  • [E-H3] D. Eisenbud and J. Harris, A simpler proof of the Gieseker-Petri theorem, Invent. Math. (1983).
  • [E-H4] D. Eisenbud and J. Harris, Linear series on reducible curves, and applications to linear series with ρ = 0 (in preparation).
  • [E-H5] D. Eisenbud and J. Harris, M ≥ 24 (in preparation).
  • W. Fulton and R. Lazarsfeld, On the connectedness of degeneracy loci and special divisors, Acta Math. 146 (1981), no. 3-4, 271–283. MR 611386, https://doi.org/10.1007/BF02392466
  • D. Gieseker, Stable curves and special divisors: Petri’s conjecture, Invent. Math. 66 (1982), no. 2, 251–275. MR 656623, https://doi.org/10.1007/BF01389394
  • Phillip Griffiths and Joseph Harris, On the variety of special linear systems on a general algebraic curve, Duke Math. J. 47 (1980), no. 1, 233–272. MR 563378
  • J. Harris, On the Kodaira dimension of the moduli space of curves. II. The even-genus case, Invent. Math. 75 (1984), no. 3, 437–466. MR 735335, https://doi.org/10.1007/BF01388638
  • Joe Harris and David Mumford, On the Kodaira dimension of the moduli space of curves, Invent. Math. 67 (1982), no. 1, 23–88. With an appendix by William Fulton. MR 664324, https://doi.org/10.1007/BF01393371
  • [K] F. Knudson, The projectivity of the moduli space of stable curves, Math. Scand. 52 (1983).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14H10

Retrieve articles in all journals with MSC (1980): 14H10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15244-3

American Mathematical Society